Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can blood pressure medication make you dizzy and nauseous?

i am 51. just started on bp pills in March. coversyl 5mg and 1.25mg concor when needed. I felt nauseted and dizzy on and off constantly. bp readings are great in the afternoons 110-130/70-80. but fluctuates in the mornings and evenings. 130-150/80-90. Is it normal to have dizzness and nauseated ( and felt heavy heart) when one take any bp pills? Just switched to coversyl plus ( 5mg+1.25mg) two days ago. dizziness and nausea persist while add on fast heart beat. should i continue with coversyl plus or stop?
Mon, 23 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Your symptoms seem to be related to blood pressure medication.
The symptoms will go away on its own once the blood pressure gets normal.
So,I suggest you to continue the medications.

Hope I have answered your query. Let me know if I can assist you further.


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure and not making me feel very well. My doctor has...